# SDR UPS06846718

- Difficulty date: March 23, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED STRINGER CLIP ON OTBD SKATE ANGLE C/S-STRINGER 62 NR 4 MAIN TANK.  REMOVED CRACKED CLIP AT OTBD SKATE ANGLE C/S STRINGER 62 NR 4 MAIN TANK IAW SRM 51-01-20D.  FABRICATED AND INSTALLED CLIP ON O/B SKATE ANGLE C/S STRINGER 62 34 MAIN TANK IAW UPS ENG FILE NR DC8-57-20162, SAA EA NR 008-5704-01-A01480 REV A, DOUGLAS DWG 3644414, AND BAC SERV REQUEST 1-178139561.
